On the functional equation of Bellman in the theory of dynamic programming. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), pp. 247-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136587,
author = {Wolfgang Walter},
title = {On the functional equation of {Bellman} in the theory of dynamic programming. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {247--248},
year = {1976},
volume = {14},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136587/}
}
Wolfgang Walter. On the functional equation of Bellman in the theory of dynamic programming. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), pp. 247-248. http://geodesic.mathdoc.fr/item/AM2_1976__14_136587/